# SDR 2006FA0000028

- Difficulty date: October 31, 2005
- Submitted: January 12, 2006
- Operation: General aviation
- Aircraft: N422FX
- Make and model: Lear 45LEAR
- Aircraft serial: 135
- Engine: Garrtt TFE7312
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 4555401134009
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING 5,000 HOUR INSPECTION, THE RUDDER WAS REMOVED FOR SB (REPAIR OF RUDDER TORQUE TUBE ASSY BONDING JUMPERS) FOUND CORROSION ON TORQUE TUBE INTERNAL AND EXTERNAL.  MOISTURE INGRESSION THROUGH WIRE BUNDLE HOLE.  ENGINEERING EVALUATE FOR POSSIBLE INTERNAL INSPECTION CRITERIA OF TORQUE TUBE AND ENVIRONMENTA SEALING AS REQUIRED. (EA09200600888) (K)
